| Model Number |
MMT-523NAS |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
11/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level and low blood glucose.Customer's blood glucose value was 37 mg/dl at the time of the incident and 508 mg/dl blood glucose.The customer was assisted with troubleshooting and declined for high blood glucose and low blood glucose.Customer will not return device for analysis.